MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD, 3/4MM, 60 CM; SCS LEAD

ABBOTT MEDICAL QUATTRODE LEAD, 3/4MM, 60 CM; SCS LEAD
Model Number 3146
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The date of event is estimated.The allegation is against 1 of 4 leads; however, it is unknown which lead; therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: quattrode lead, 3/4mm, 60 cm, model: 3146, udi: (b)(4), batch: 175088.Common device name: quattrode lead, 3/4mm, 60 cm, model: 3146, udi: (b)(4), batch: 175088.Common device name: quattrode lead, 3/4mm, 60 cm, model: 3146, udi: (b)(4), batch: 175088.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
 
Event or Problem Description
It was reported that one of the patient's leads migrated.It is unknown which lead was at fault.As a result, surgical intervention was undertaken wherein the lead was repositioned to resolve the issue.

Brand Name
QUATTRODE LEAD, 3/4MM, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24737507
Report Number1627487-2026-01538
Device Sequence Number9270053
Product Code LGW
UDI-Device Identifier05414734401586
UDI-Public(01)05414734401586(10)175088(17)101128
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2010
Device Model Number3146
Device Catalogue Number3146
Device Lot Number175088
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG; SCS LEAD (X3)
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight68 KG